# SDR SROM2008006

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STA BS 760 STR 19L, (NDT CONFIRMED CRACK).  REPAIRED FUSELAGE SKIN AT STA BS 760 STR 19L IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 53-30-03, FIGURE 48, FASTENERS INSTALLED IN ACCORDANCE WITH SRM 51-30-02.  REFERENCE NON-ROUTINE CARD 542, DATED 03/04/08.
